# SDR GTIA2018020102389

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 5,201 hours, 2,143 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN AT GATE, CLASS II MX MESSAGE FOR SMOKE, ON THE STATUS PAGE.   RESET THE CIRCUIT BREAKERS AND PERFORMED AN OPS TEST OF SMOKE DETECTION SYSTEM IAW AMM 26-16-00. OPS TESTED GOOD.
